# SDR ASOA2016011214353

- Difficulty date: January 12, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 31,977 hours, 29,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 473
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP PRESSURE FLOOR AREA AT FS 473.15, LBL 27.  R & R CRACKED CLIP AT PRESSURE FLOOR IAW SRM 51-42-21 AND DWG 601R-31171.
